# SDR QXEA2022021500059

- Difficulty date: February 10, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 23,216 hours, 24,851 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHT FRETTING ON R-H O/B FUEL TANK ACCESS PANEL 624BT. REMOVED FRETTING RH OB FUEL TANK ACCESS PANEL 624BT IAW SRM 57-20-35-02-02 REV 21 REMAINING THICKNESS 0.116. NDT (HFEC) NDTM 51-00-08-250-801 REV 24. REWORKED AREA REPROTECTED WITH ALODINE AND EPOXY PRIMER IAW SRM 51-21-10-02-01 AND 51-25-10-02-01 REV 21. PANEL RE-IDENTIFIED IAW AMM 20-00-01-910-801 REV 75.
